MathSciNet Relay Station
MathSciNet bibliographic data
MR3143592 60C05 (05A05 05A15)
Ercolani, Nicholas M.; Ueltschi, Daniel Cycle structure of random permutations with cycle weights. Random Structures Algorithms 44 (2014), no. 1, 109–133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement